# SDR IPXA2023031691901

- Difficulty date: March 15, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 24,778 hours, 15,317 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: FE250000
- Part serial: 105
- Condition: Unserviceable
- Location: L-1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A*MAJOR REPAIR* EMERGENCY DOOR DAMPNER WILL NOT HOLD PRESSUEREMOVED AND REPLACE WITH SERVICEABLE UNIT AMM 52-10-14-0401
